Okey docs

From what tablets Citramon: instructions for use, composition, contraindications

Citramon Surely, many people in the home medicine cabinet will have Citramon.This drug is the development of Soviet pharmacologists.If, when abroad, a person asks Citramon - he just will not understand.After all, this medicine is registered only in the post-Soviet countries.What helps Citramon in tablets and how to take it right?

Table of Contents: Composition of Citramone Indications for Use Adverse Effects Contraindications

Composition of Citramone

Citramone is produced by many domestic pharmaceutical companies.It is a combined drug from the NSAID group, which consists of several medicinal components.In the original composition of Citramon was the substance phenacetin, however, because of its high toxicity, it was no longer added to the drug. Classic Citramon consists of three components:

  1. Paracetamol in a concentration of 180 mg;
  2. Acetylsalicylic acid - 240 mg;
  3. Caffeine - 30 mg.

Citramon Paracetamol has antipyretic, analgesic and to a lesser extent anti-inflammatory effects of .Paracetamol is recognized throughout the world as one of the safest and most effective antipyretic drugs.

Acetylsalicylic acid also has analgesic, antipyretic( anti-pyretic) and anti-inflammatory effects of .In addition, the drug reduces the aggregation( gluing) of platelets, thereby preventing thrombosis.

Caffeine improves blood circulation in tissues, reduces drowsiness, markedly increases the performance of .The dosage of caffeine in Citramon is quite small, and therefore it does not have a stimulating effect on the central nervous system.But the substance normalizes the tone of the vessels of the brain, and also speeds up the blood flow.All three components harmoniously enhance each other's action.

Various pharmaceutical companies also produce all possible variations of Citramon. As a rule, these variations differ in the concentration of active substances:

  • Citramon Extra contains paracetamol 500 mg, as well as caffeine 50 mg;
  • Citrimon Forte contains paracetamol in a concentration of 240 mg, caffeine 40 mg, acetylsalicylic acid 320 mg;
  • Citrimon plus( Citrapac) consists of paracetamol in a concentration of 180 mg, caffeine 30 mg, acetylsalicylic acid 240 mg, and also ascorbic acid 40 mg.

Please note! On the shelves of pharmacies you can also meet Citramon-P, this is the most that neither is the usual Citramon.

Indications for use

Citramon Citramone is available in tablets.The main indication for its use is mild to moderate pain of any origin.So, Citramon helps with headache, toothache, migraine, neuralgia, arthralgia, menstrual pain.Also, as an antipyretic( antipyretic) remedy, Citramon is taken with diseases accompanied by high fever, for example, in ARVI.

The medication is prescribed to adults one tablet two or three times a day after meals.Maximum for a day is allowed the use of six tablets( in three divided doses), in a larger amount, an overdose will occur.The preparation should be washed down with a sufficient amount of water.According to the instructions, Citramon can be taken no more than three days as an antipyretic medicine, and no more than five days as an anesthetic.

Side effects

Citromon Overall, Citramone is tolerated well by patients.However, it is worth considering the possible side effects of the drug.The composition of Citramon is acetylsalicylic acid, which can lead to the formation of ulcers on the mucous membranes of the stomach and intestines, ulcerous bleeding.

Due to the antiplatelet effect of acetylsalicylic acid, the risk of internal, nasal, gingival bleeding may increase. Given this, the use of drugs containing acetylsalicylic acid on the eve of surgery, dental procedures is not recommended.

In addition, it is known that the use of acetylsalicylic acid in children as an antipyretic medicine in acute viral infections can lead to the development of Ray's syndrome.This is a pathological condition, manifested by a rapid brain and liver damage.Ray syndrome is characterized by high mortality.Therefore, for children Citramon can not be taken.

Other side effects such as anxiety, irritability, headaches, dizziness, ringing in the ears( tinnitus), nausea, diarrhea, abdominal pain, palpitations, allergic reactions are also possible.Many people are wondering if Citrimon can raise the pressure, because it contains caffeine.Among the side effects indicated in the manual, there is an increase in blood pressure.Caffeine is contained in Citramon in low concentration, and therefore does not cause significant pressure rises.But in this case, people with high blood pressure should be careful with Citramon.

Contraindications

Citramone is a very popular drug.But few people think about when to take it can not. Among the contraindications are:

  • Hypersensitivity to the components of the drug;
  • Diseases of the blood( leukopenia, anemia);
  • Exacerbation of peptic ulcer;
  • Hepatic, renal failure;
  • Severe form of IHD, severe arterial hypertension, heart failure;
  • Pregnancy, breast-feeding;
  • Childhood age( due to the risk of forming Ray's syndrome).

Important! Do not drink alcohol and Citramone at the same time.Ethanol increases the toxic effect of paracetamol on liver cells.Also, when treating Citramonum, it is better to limit the intake of caffeinated beverages.Excessive consumption of caffeinated beverages can lead to stimulation of the nervous system, which is manifested by anxiety, irritability, painful sensations behind the sternum.

Grigorova Valeria, medical reviewer


Vishnevsky ointment: indications for use, rules of application

Vishnevsky ointment: indications for use, rules of application

Treatment of furuncles and other purulent localized formations on the skin.It is necessary to p...

Read More

Soothing, hypnotics: the development of benzodiazepine and barbiturate

Soothing, hypnotics: the development of benzodiazepine and barbiturate

Some sedative and hypnotic drugs, when irrationally used, can lead to addiction.Abuse of sedati...

Read More

Creon: brief instructions for use, analogues

Creon: brief instructions for use, analogues

Creon is a medicinal product that belongs to the category of enzymatic, that is, improving ...

Read More